MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE TBL RADEL IMPCTR; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. VANTAGE TBL RADEL IMPCTR; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number VANTAGE TBL RADEL IMPCTR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, the loaner equipment was returned to exactech uk office after use during surgical procedure and rep became aware of the impactor being broken.The case was not covered by an exactech rep,; therefore, sales rep could not ascertain the events leading up to the breakage.There was no surgical delay/prolongation.Patient last known to be in stable condition following event.The device will be return.No further information.
 
Additional Manufacturer Narrative
H3: the broken mobile bearing tibial radel impactor reported was likely the result of a stress riser introduced while impacting the tibial component into the bone, which led to crack initiation, propagation, and ultimate fracture of the radel surface.

Brand Name
VANTAGE TBL RADEL IMPCTR
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18044403
Report Number1038671-2023-02645
Device Sequence Number7465895
Product Code HSN
UDI-Device Identifier10885862532282
UDI-Public10885862532282
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVANTAGE TBL RADEL IMPCTR
Device Catalogue Number351-17-02
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown